MAUDE Adverse Event Report: COVIDIEN HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70 PLUS
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the medtronic service engineer (se) evaluated the ventilator and discovered a leak from the pump.The se replaced the pump.All ventilator testing passed per manufacturer specifications at the time of service.The pump was returned to medtronic for further evaluation.There were metal shavings on the linkage arm of the pump upon arrival, indicating that there were shredded bearings.The pump was installed in a known good ht70 test ventilator and a circuit check was performed.The circuit check was passed by the device.A circuit check was performed again, and it failed when the pump locked up.The root cause of the failed circuit check was the shredded bearings.The event will be included in trending and monitoring.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ht70 ventilator would not pass circuit check.There was no patient involvement with the reported event.

Brand Name
HT70 PLUS VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins rd mervue
galway,ie
MDR Report Key8696717
Report Number8020893-2019-00123
Device Sequence Number11199473
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70 PLUS
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1